Alert archive / Wyoming / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 42, NWS Cheyenne, WY

June 6, 2020Albany County, Converse County, Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 6, 2020, 3:40 PM MDT for Albany County, Converse County, Platte County, Wyoming. It was in force for 65 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2020, 3:40 PM MDT (21:40 UTC)
Expired
Jun 6, 2020, 4:45 PM MDT
In force
65 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Albany County, WY, Converse County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 164 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 4:13 PM MDTTSTM WND GST 601 S Glenrock, WYDEER CREEK 1-25 WY DOT.
Jun 6, 4:32 PM MDTTSTM WND GST 581 Sse Bordeaux, WYCORRECTS PREVIOUS TSTM WND GST REPORT FROM 1 SSE BORDEAUX. KBRX I-25/US87.
Jun 6, 4:32 PM MDTTSTM WND GST 581 Sse Bordeaux, WYKBRX I-25/US87.
Jun 6, 4:35 PM MDTTSTM WND GST 713 Nne Douglas, WYCORRECTS PREVIOUS TSTM WND GST REPORT FROM 3 NNE DOUGLAS. KDGW.
Jun 6, 4:35 PM MDTTSTM WND GST 713 Nne Douglas, WYKDGW.
Jun 6, 4:40 PM MDTTSTM WND GST 798 S Sibley Peak, WYCOLEMAN MESONET SITE ALONG I25-US26-US87 WIND GUST OF 79MPH.
Jun 6, 4:52 PM MDTTSTM WND GST 65Esterbrook, WYMESONET STATION ESTW4 23 S DOUGLAS - ESTERBROOK RAWS - EBK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 1:23 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.7 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2020-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2020-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2034 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

829 
WUUS55 KCYS 062140
SVRCYS
WYC001-009-031-062245-
/O.NEW.KCYS.SV.W.0042.200606T2140Z-200606T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
340 PM MDT Sat Jun 6 2020

The National Weather Service in Cheyenne has issued a

* Severe Thunderstorm Warning for...
  Northeastern Albany County in southeastern Wyoming...
  Platte County in southeastern Wyoming...
  Southern Converse County in east central Wyoming...

* Until 445 PM MDT.

* At 339 PM MDT, severe thunderstorms were located along a line
  extending from near Little Medicine School to 9 miles east of Rock
  River, moving northeast at 65 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Douglas, Wheatland, Glenrock, Glendo, Esterbrook, Chugcreek,
  Lakeview North, Sibley Peak, Bordeaux, Westview Circle, Y-O Ranch,
  Friend Park Campground, Curtis Gulch Campground, Laramie Peak,
  Esterbrook Campground, Laprele Reservoir, Windy Peak, Deer Creek,
  Boxelder and Garrett.

This includes Interstate 25 in Wyoming between mile markers 70 and
166.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for damaging winds. People outside should move 
immediately to shelter inside a strong building. Stay away from 
windows.

&&

LAT...LON 4315 10530 4198 10476 4164 10568 4243 10602
      4243 10608 4275 10607
TIME...MOT...LOC 2139Z 219DEG 55KT 4235 10608 4171 10580 

HAIL...<.75IN
WIND...70MPH
 
$$

Brothers
3 follow-up statements
750 
WWUS55 KCYS 062212
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
412 PM MDT Sat Jun 6 2020

WYC001-009-031-062245-
/O.CON.KCYS.SV.W.0042.000000T0000Z-200606T2245Z/
Albany WY-Platte WY-Converse WY-
412 PM MDT Sat Jun 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHEASTERN ALBANY...PLATTE AND SOUTHERN CONVERSE COUNTIES...

At 410 PM MDT, severe thunderstorms were located along a line
extending from near Laprele Reservoir to 9 miles southeast of 
Garrett, moving northeast at 65 mph. At 406 PM MDT, Deer Creek WYDOT 
sensor along Interstate 25 reported 60 mph wind gust. 

HAZARD...70 mph wind gusts.

SOURCE...WYDOT Road Sensor.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Douglas, Wheatland, Glenrock, Glendo, Esterbrook, Chugcreek, Lakeview
North, Sibley Peak, Bordeaux, Westview Circle, Y-O Ranch, Friend Park
Campground, Curtis Gulch Campground, Laramie Peak, Esterbrook
Campground, Laprele Reservoir, Windy Peak, Deer Creek, Boxelder and
Garrett.

This includes Interstate 25 in Wyoming between mile markers 70 and
166.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for damaging winds. People outside should move 
to a shelter, inside a strong building and away from windows.

&&

LAT...LON 4315 10530 4198 10476 4164 10568 4243 10602
      4243 10608 4275 10607
TIME...MOT...LOC 2210Z 219DEG 55KT 4269 10570 4205 10543 

HAIL...<.75IN
WIND...70MPH
 
$$

Brothers
796 
WWUS55 KCYS 062233
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
433 PM MDT Sat Jun 6 2020

WYC001-009-031-062245-
/O.CON.KCYS.SV.W.0042.000000T0000Z-200606T2245Z/
Albany WY-Platte WY-Converse WY-
433 PM MDT Sat Jun 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHEASTERN ALBANY...PLATTE AND SOUTHERN CONVERSE COUNTIES...

At 429 PM MDT, An area of strong winds located along a line of storms
extending from 16 miles north of Douglas to Lakeview North, moving
northeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Douglas Wyoming automated weather station reported at gust 
         of 71 mph at 429 pm. 

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Douglas, Wheatland, Glenrock, Glendo, Esterbrook, Chugcreek, Lakeview
North, Sibley Peak, Bordeaux, Westview Circle, Y-O Ranch, Friend Park
Campground, Curtis Gulch Campground, Laramie Peak, Esterbrook
Campground, Laprele Reservoir, Windy Peak, Deer Creek, Boxelder and
Garrett.

This includes Interstate 25 in Wyoming between mile markers 70 and
166.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Cheyenne.

&&

LAT...LON 4315 10530 4198 10476 4164 10568 4243 10602
      4243 10608 4275 10607
TIME...MOT...LOC 2229Z 231DEG 52KT 4299 10541 4211 10492 

HAIL...<.75IN
WIND...60MPH
 
$$

Cox
979 
WWUS55 KCYS 062242
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
442 PM MDT Sat Jun 6 2020

WYC001-009-031-062252-
/O.EXP.KCYS.SV.W.0042.000000T0000Z-200606T2245Z/
Albany WY-Platte WY-Converse WY-
442 PM MDT Sat Jun 6 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ALBANY...PLATTE
AND SOUTHERN CONVERSE COUNTIES WILL EXPIRE AT 445 PM MDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
south central, southeastern and east central Wyoming.

LAT...LON 4315 10530 4198 10476 4164 10568 4243 10602
      4243 10608 4275 10607
TIME...MOT...LOC 2242Z 219DEG 55KT 4308 10531 4220 10482 

$$

Cox

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:31 PM MDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 6, 2:31 PM MDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
231 PM MDT Sat Jun 6 2020

.Meso Update...
Issued at 1106 AM MDT Sat Jun 6 2020

Latest radar loop from KGJX was showing a strong line of
convection occurring just southwest of Grand Junction. Latest
satellite loop was showing a nice pocket of instability ahead of
that line of strong convection with around 60 degree dewpoints in
Grand Junction yielding to instability around 1000j/kg. In
addition, there is strong subsidence building behind that line
which is most likely resulting in 70+ mph wind gusts. That is
quite impressive for this region of the country where widespread
severe storms are a rarity. Before this cluster of convection
moves our direction we may see some intensification of this area
of showers in northern Colorado. The HREF is showing some
indication of this occurring during the next hour or so. This may
yield to some wind gusts up to 60 mph with these showers and
isolated thunderstorms at the leading edge of the 50 to 70kt 500mb
jet streak. However, our main concern appears to be with this
secondary line of convection currently moving through Grand
Junction. The latest HRRR has this secondary line moving into the
southwest portion of our area by 21z and pushes quickly northeast
into the Nebraska panhandle by 00Z. The main threat with this
line of storms will be 70+ mph winds with some pockets of hail. If
some of these storms do produce some larger hail then it may
create more damage especially if it is wind driven. A tornado
cannot be ruled with good 0-1km storm relativity helicity
100-200m^2/s^2 along the leading edge of this line, but it will
most likely be very brief. This line of convection should move out
of the area by 03Z.

Stay tuned to weather updates this afternoon. These storm motions
will be very quick at speeds of 50 to 70 mph, and things will
evolve quickly. When a warning is issued be sure to take
appropriate shelter.

.SHORT TERM...(Today & Tonight)
Issued at 400 AM MDT Sat Jun 6 2020

A complicated forecast scenario across southeast Wyo & the western
Neb Panhandle over the next 12-24 hours. Main weather concerns are
dealing with the potential for widespread severe thunderstorms, as
well as strong (non-convective) winds across portions of the high-
plains. The latest GOES 16/17 Water Vapor satellite loop indicates
a vigorous mid & upper-level short wave currently moving ashore in
southern CA. Abundant moisture was seen streaming northward across
the 4 Corners & central Rockies, contributing to widespread shower
activity across western CO & WY. A few wind gusts of 60-70 MPH are
already being observed with some of these showers.

The aforementioned short wave is expected to continue to intensify
& lift rapidly northeastward over the next few hours with the main
trough axis reaching the WY/CO border by 18-21z. Prior to that, we
should see a gradual uptick in clouds as well as showers/storms as
leading H5 vort energy overspreads the region early this AM. There
continue to be concerns with the potential for early morning cloud
cover and precipitation to contaminate the warm sector and perhaps
limit potential instability. Even so, high-resolution models still
suggest a narrow window of opportunity for higher CAPE values near
2500 J/kg over mainly the western Nebraska Panhandle between 18z &
21z today with dew points in the lower 60s. It appears likely that
more robust convection will begin increasing in coverage along the
Laramie Range by 18z with significant dynamic forcing, with storms
rapidly spreading north & east as capping erodes. Southerly 500 mb
flow of 50+ knots will support quick storm motions along with good
chances for severe wind gusts. Deep & intense, unidirectional flow
aloft will provide effective vertical shear values up to 70 knots,
more than sufficient for organized storms w/ a mainly linear storm
mode given straight low-level hodographs. The orientation of low &
mid-level winds will also support substantial rear inflow and cold
pool development with multiple bowing line segments. Soundings are
showing up to 70 knots available within the lowest 5k-10k feet, so
significant (75+ MPH) thunderstorm wind gusts are possible through
the afternoon. This threat may come in multiple waves as mid-level
short wave energy pivots across the CWA through about 00z. SPC ENH
Risk for the northern NE Panhandle & SLGT for the remainder of the
CWA look reasonable, albeit still conditional based on instability
fields.

The threat for hail and/or tornadoes is less certain. Hail may not
become particularly large today given the linear storm mode, but a
small chance may exist for a couple of discrete supercells to take
shape ahead of the main storm complex. If these discrete storms do
develop while sufficient instability still exists (models continue
to show this decreasing rapidly through the afternoon), hail to 2"
in diameter would be possible given the available shear supporting
intense, rotating updrafts. Hail sizes may otherwise by limited by
competing updrafts w/ winds becoming a dominant threat w/ westward
extent as instability wanes. The tornado threat today is low given
limited hodograph curvature, but a non-zero threat does exist over
the Nebraska Panhandle with any discrete storms as soundings still
show some modest veering in the lowest kilometer w/ fairly intense
speed shear leading to strong 0-1 km SRH near the surface low. The
surface low should move into southwestern SD by 0z this evening w/
west to southwesterly surface winds developing in its wake, likely
contributing to decreasing convective activity toward evening.

In addition to the convective wind gust threat, a period of strong
winds may develop over the southern Nebraska Panhandle by early to
mid afternoon. An increasing surface pressure gradient, coupled w/
700-800 mb flow in excess of 55 knots and cooling thermal profiles
enhancing low-level mixing, could support high wind gusts where t-
storms are not present. There were two reasons for not issuing the
High Wind Warning with this package. 1) Clouds may yield lower LRs
than forecast soundings indicate, and 2) We fully anticipate winds
to be near severe criteria with afternoon convection, which should
be a higher overall hazard to life and property than general winds
today. The day shift will need to monitor this as well.

.LONG TERM...(Sunday - Friday)
Issued at 400 AM MDT Sat Jun 6 2020

Deep upper-level troughing over the northwestern CONUS will likely
continue to promote shower & thunderstorm chances through at least
Monday w/ a significant cold frontal passage on Monday expected to
plunge 700 mb temperatures into the single digits to around 0 C by
00z Tue. Lows Tuesday morning may be at or near freezing for areas
along/west of I-25 w/ even some light snow possible. Yes, you just
read that correctly for June 8th-9th. Starting to trend warmer and
drier mid/late week with a return to upper-level ridging.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon)
Thunderstorms developing late this morning across western CO will be
the main aviation hazard heading into this afternoon as these storms
make their way towards area terminals. Wind gusts exceeding 50 kts
are a high possibility with these storms while elevated winds will
continue throughout the day and early evening. Storms will approach
KRWL as soon as 19z while eventually making their way into the
Nebraska Panhandle around 21-22z. VFR conditions are expected with
these storms as higher cloud bases expected, however temporary drops
in visibility will be possible in the heaviest TSTM activity.

&&

.FIRE WEATHER...
Issued at 228 PM MDT Sat Jun 6 2020

Dry and windy conditions are expected on Sunday especially east
of the Laramie Range with gusts of 20 to 30 mph from the south-
southwest. Mixing heights will range from 10 to 12kft. Some
scattered afternoon showers and thunderstorms will also be
possible west of Laramie on Sunday afternoon. Cooler conditions
will take place on Monday and Tuesday as an upper level trof moves
through the area. This trof will bring some scattered rain
showers with even snow showers above 7000ft Monday night into
Tuesday morning.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

SHORT TERM...CLH
LONG TERM...CLH
AVIATION...MB
FIRE WEATHER...REC
Hazardous weather outlook, Jun 6, 6:24 AM MDT, 9 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
624 AM MDT Sat Jun 6 2020

NEZ002-003-019>021-054-055-095-096-WYZ101>119-071230-
Dawes-Box Butte-Scotts Bluff County-Banner County-Morrill-
Kimball County-Cheyenne-North Sioux-South Sioux-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
624 AM MDT Sat Jun 6 2020

This hazardous weather outlook is for portions of panhandle
Nebraska...western Nebraska...east central Wyoming...south
central Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Numerous thunderstorms are expected across a large portion of the
area this afternoon. The most likely time frame for severe
thunderstorms will be between Noon and 6 PM today. Wind gusts to
70 MPH will be the primary hazard, although isolated hail up to
golf ball size is also possible especially over western Nebraska.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Daily chances for showers and thunderstorms will persist through
at least Monday afternoon. Chances for severe weather appear low
at this time.

A strong cold front will force overnight lows into the mid 30s
for areas along and west of Interstate 25 on Monday night.
Freezing temperatures are possible.

.Spotter information statement...

Spotter activation may be necessary this afternoon.

In the hours before

Local storm report, Jun 6, 2:54 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
254 PM MDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     TSTM WND GST     19 N DIXON              41.31N 107.57W
06/06/2020  M68 MPH          CARBON             WY   MESONET

            MESONET STATION COWW4 21 NNE BAGGS - COW
            CREEK RAWS - COW.

&&

AW
Local storm report, Jun 6, 2:59 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
259 PM MDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     TSTM WND GST     15 E SINCLAIR           41.74N 106.84W
06/06/2020  M59 MPH          CARBON             WY   MESONET

            MESONET STATION WY15 14.5 E SINCLAIR
            (WYDOT).

&&

AW
Local storm report, Jun 6, 3:05 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
305 PM MDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     TSTM WND GST     10 SSW HANNA            41.73N 106.65W
06/06/2020  M64 MPH          CARBON             WY   MESONET

            MESONET STATION WY16 10.5 SW HANNA (WYDOT).

&&

AW
Local storm report, Jun 6, 3:16 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
316 PM MDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND GST     3 NW ELK MOUNTAIN       41.72N 106.45W
06/06/2020  M66 MPH          CARBON             WY   MESONET

            MESONET STATION WY19 2.9 NW ELK MOUNTAIN
            (WYDOT).

&&

AW
Local storm report, Jun 6, 3:20 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
320 PM MDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TSTM WND GST     1 NNW ARLINGTON         41.60N 106.21W
06/06/2020  M77 MPH          CARBON             WY   MESONET

            MESONET STATION KARL 0.6 NW ARLINGTON
            (WYDOT).

&&

AW
Special weather statement, Jun 6, 3:24 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
324 PM MDT Sat Jun 6 2020

NEZ019>021-054-055-WYZ107-108-118-119-062330-
Scotts Bluff County-Banner County-Morrill-Kimball County-Cheyenne-
East Platte County-Goshen County-Central Laramie County-
East Laramie County-
Including the cities of Scottsbluff, Gering, Harrisburg, Angora,
Bridgeport, Bayard, Redington, Kimball, Brownson, Sidney,
Wheatland, Guernsey, Torrington, Cheyenne, and Pine Bluffs
324 PM MDT Sat Jun 6 2020

Gusty south winds at 40 to 50 mph will persist across areas mainly
south of a Wheatland Wyoming to Alliance Nebraska line through 5
pm. A line of thunderstorms will be moving through Wyoming during
the next hour or so and could bring even stronger winds between 60
and 70 mph. This line of storms will start moving through
Nebraska between 5 and 8 pm.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:14 PM MDTSpecial Weather StatementCYSNiobrara31 min
Jun 5, 6:17 PM MDTSevere Thunderstorm WarningCYSNiobrara28 min
Jun 5, 6:44 PM MDTSevere Thunderstorm WarningCYSNiobrara31 min
Jun 5, 7:12 PM MDTSevere Thunderstorm WarningCYSNiobrara33 min
Jun 6, 12:13 AM MDTSpecial Weather StatementCYSAlbany, Carbon62 min
Jun 6, 1:28 PM MDTSevere Thunderstorm WarningCYSCarbon62 min
Jun 6, 2:09 PM MDTSevere Thunderstorm WarningCYSCarbon66 min
Jun 6, 2:29 PM MDTSevere Thunderstorm WarningCYSCarbon31 min
Jun 6, 2:53 PM MDTSevere Thunderstorm WarningCYSAlbany, Carbon67 min
Jun 6, 3:02 PM MDTTornado WarningCYSAlbany, Carbon28 min
Jun 6, 4:08 PM MDTSevere Thunderstorm WarningCYSLaramie52 min
Jun 6, 4:23 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie37 min
Jun 6, 4:39 PM MDTSevere Thunderstorm WarningCYSConverse, Goshen, Niobrara, Platte51 min
Jun 6, 4:56 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie49 min
Jun 6, 5:14 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara31 min
Jun 6, 5:32 PM MDTSevere Thunderstorm WarningCYSGoshen43 min
Jun 6, 5:42 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara33 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.